Weight Loss After Starting Pristiq

Updated
DAVE Says:

I HAVE BEEN ON PRISTIQ FOR 2 MONTHS AND I HAVE LOSS 20 POUNDS. MAYBE WEIGHT LOSS OR WEIGHT GAIN DEPENDS ON HOW YOU DEAL WITH YOUR DEPRESSION

4 Replies

Earliest Newest Votes
1
Z Says:

I was on Lexapro for 7 years and have suffered tremendous weight gain. Since switching to Pristiq the first week of August, my appetite has been under control and I'm eating much more sensibly.

Was this helpful? 0
2
effectsor Says:

Effexor - the last version of pristiq make me loose weight!

Was this helpful? 0
3
kevinwashington Says:

Yes, Depression is also a very big reason which affects weight loss and gain.

Was this helpful? 0
4
VerFree Says:

What Kevin stated is correct, plus side effects can always vary from person to person, we are all different, so the way any given medication affects any one of us can be different.

The FDA lists the typical side effects of Pristiq as possibly including nausea, dizziness, headache, and dry mouth.

How are you all doing, now? Have any of you experienced any changes?

Was this helpful? 0

More Discussions:

Weight Gain after starting Xarelto

I just started (09/29/2016) Xarelto - 15 mg 2x/day for a large DVT and multiple PE's. In one month I have ballooned ...

25 REPLIES
LOSING WEIGHT AFTER PRISTIQ

How long has it taken 4 anyone 2 lose the weight after going off of the pristiq?It has been over 1 mth since I have quit...

1 REPLY
How Long To Lose Weight After Pristiq

how long to lose weight after withdrawing from pristiq. I cut sugar and trying to eat less. ## Sugar alone usually isn&#...

1 REPLY
Weight gain and depression AFTER getting off Pristiq

I weaned myself off Pristiq over the summer and felt fine for a couple months. Then I gained 40 POUNDS in what couldn...

3 REPLIES
pristiq weight loss

Can u loose weight on prisiq ## Hello, Eve! How are you? It isn't a weight loss medication, but yes, it has caused w...

1 REPLY
pristiq and weight loss

I have recently started taking pristiq (one week ago) 50 mgs a day and am very concerned that I may gain weight through ...

1 REPLY
Weight loss after stopping Mirapex

I have gradually gained weight since starting .25 mg of Mirapex about 4 years ago. I have rapidly gained weight since my...

3 REPLIES
Dizziness After Weight Loss With Vyvanse

I have been on Vyvanse for 6 weeks. I started at 30 mg for 2 days, then went up to 60 until I saw my doctor about 2 1/2 ...

2 REPLIES
Help with weight loss after taking oleanz 2.5 mg for 4 months

Hello...After taking oleanz 2.5 mg for 4 months i have put on weight. Now it's difficult to reduce. Can u please hel...

1 REPLY
redotex + no weight loss after 3 days

I started taking Redotex 2 days ago (today is the third day) Side effects so far are dry mouth and after I first take th...

4 REPLIES